Resultats globals: 17 registres trobats en 0.06 segons.
Articles, 17 registres trobats
Articles 17 registres trobats  1 - 10següent  anar al registre:
1.
12 p, 680.4 KB New results on averaging theory and applications / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The usual averaging theory reduces the computation of some periodic solutions of a system of ordinary differential equations, to find the simple zeros of an associated averaged function. When one of these zeros is not simple, i. [...]
2016 - 10.1007/s00033-016-0682-7
ZAMP. Journal of Applied Mathematics and Physics, Vol. 67:106 (2016) , p. 11p.  
2.
32 p, 789.9 KB The 16th Hilbert problem restricted to circular algebraic limit cycles / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Ramírez, Valentín (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II) ; Sadovskaia, Natalia (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
We prove the following two results. First every planar polynomial vector field of degree S with S invariant circles is Darboux integrable without limit cycles. Second a planar polynomial vector field of degree S admits at most S - 1 invariant circles which are algebraic limit cycles. [...]
2016 - 10.1016/j.jde.2015.12.019 0022-0396
Journal of Differential Equations, Vol. 260 (2016) , p. 5726-5760  
3.
16 p, 737.1 KB Birth of limit cycles for a classe of continuous and discontinuous differential systems in (d 2)-dimension / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática) ; Zeli, Iris O. (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
The orbits of the reversible differential system ˙x = −y, ˙y = x, ˙z = 0, with x, y ∈ R and z ∈ R d, are periodic with the exception of the equilibrium points (0, 0, z1, . . . , zd). We compute the maximum number of limit cycles which bifurcate from the periodic orbits of the system ˙x = −y, ˙y = x, ˙z = 0, using the averaging theory of first order, when this system is perturbed, first inside the class of all polynomial differential systems of degree n, and second inside the class of all discontinuous piecewise polynomial differential systems of degree n with two pieces, one in y > 0 and the other in y < 0. [...]
2016 - 10.1080/14689367.2015.1102868
Dynamical Systems. An International Journal, Vol. 31 Núm. 3 (2016) , p. 237-250  
4.
14 p, 337.6 KB Local Darboux first integrals of analytic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Walcher, Sebastian ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
In this paper we discuss local and formal Darboux first integrals of analytic differential systems, using the theory of Poincaré Dulac normal forms. We study the effect of local Darboux integrability on analytic normalization. [...]
2014 - 10.1016/j.bulsci.2013.09.007
Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 71-88  
5.
8 p, 300.9 KB Non-algebraic oscillations for predator-prey models / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that the limit cycle oscillations of the celebrated Rosenzweig-MacArthur differential system and other predator-prey models are non-algebraic.
2014 - 10.5565/287212
Publicacions Matematiques, Vol. Extra (2014) , p. 195-207  
6.
7 p, 568.5 KB Cofactors and equilibria for polynomial vector fields / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide a relationship between the existence of equilibrium points of differential systems and the cofactors of invariant algebraic curves and exponential factors of the system.
2014 - 10.1017/S0308210513000425
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 144A (2014) , p. 753-760  
7.
10 p, 340.5 KB On a family of polynomial differential equations having at most three limit cycles / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhao, Yulin (Sun Yat-sen University(China), Department of Mathematics)
We prove the existence of at most three limit cycles for a family of planar polynomial differential equations. Moreover we show that this upper bound in sharp. The key point in our approach is that the differential equations of this family can be transformed into Abel differential equations.
2013
Houston Journal of Mathematics, Vol. 39 Núm. 1 (2013) , p. 191-203  
8.
11 p, 532.6 KB Morphisms and inverse problems for Darboux integrating factors / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany), Lehrstuhl A fur Mathematik)
Polynomial vector fields which admit a prescribed Darboux integrating factor are quite well-understood when the geometry of the underlying curve is nondegenerate. In the general setting morphisms of the affine plane may remove degeneracies of the curve, and thus allow more structural insight. [...]
2013 - 10.1017/S0308210511001430
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 143 Núm. 6 (2013) , p. 1291-1302  
9.
28 p, 735.5 KB Limit cycles for a generalization of polynomial Liénard differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the number of limit cycles of the polynomial differential systems of the form x˙ = y − f1(x)y, y˙ = −x − g2(x) − f2(x)y, where f1(x) = εf11(x) + ε2f12(x) + ε3f13(x), g2(x) = εg21(x) + ε2g22(x) +ε3g23(x) and f2(x) = εf21(x)+ε2f22(x)+ε3f23(x) where f1i, f2i and g2i have degree l, n and m respectively for each i = 1, 2, 3, and ε is a small parameter. [...]
2013 - 10.1016/j.chaos.2012.11.010
Chaos, Solitons and Fractals, Vol. 46 (2013) , p. 65-74  
10.
9 p, 757.4 KB Liouvillian first integrals for generalized Liénard polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Liouvillian first integrals for the generalized Liénard polynomial differential systems of the form x′ = y, y′ = −g(x) − f(x)y, where g(x) and f(x) are arbitrary polynomials such that 2 ≤ deg g ≤ deg f.
2013 - 10.1515/ans-2013-0404
Advanced Nonlinear Studies, Vol. 13 (2013) , p. 819-829  

Articles : 17 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.